MathSciNet Relay Station
MathSciNet bibliographic data
MR2653959 53C17 (51F99)
Simić, Slobodan N. A lower bound on the subRiemannian distance for Hölder distributions. Proc. Amer. Math. Soc. 138 (2010), no. 9, 3293–3299.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement